Kinematic and tube formulas for piecewise linear spaces

J Cheeger, W Muller, R Schrader

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)737-754
JournalIndiana University Mathematics Journal
Volume35
Issue number4
StatePublished - Jan 1986

Cite this

Kinematic and tube formulas for piecewise linear spaces. / Cheeger, J; Muller, W; Schrader, R.

In: Indiana University Mathematics Journal, Vol. 35, No. 4, 01.1986, p. 737-754.

Research output: Contribution to journalArticle

Cheeger, J ; Muller, W ; Schrader, R. / Kinematic and tube formulas for piecewise linear spaces. In: Indiana University Mathematics Journal. 1986 ; Vol. 35, No. 4. pp. 737-754.
@article{b0afc5584679476894c9e11a68536b7a,
title = "Kinematic and tube formulas for piecewise linear spaces",
author = "J Cheeger and W Muller and R Schrader",
year = "1986",
month = "1",
language = "English",
volume = "35",
pages = "737--754",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "4",

}

TY - JOUR

T1 - Kinematic and tube formulas for piecewise linear spaces

AU - Cheeger, J

AU - Muller, W

AU - Schrader, R

PY - 1986/1

Y1 - 1986/1

M3 - Article

VL - 35

SP - 737

EP - 754

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 4

ER -